# SDR MWEA98435

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Panel
- Part number: 5912369
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER FUEL PANEL NR 1456 HAS CORROSION AROUND AND INSIDE COUNTERSUNK HOLES AND ON BOTTOM SIDE.  MTC REMOVED AND REPLACED FUEL PANEL WITH SERVICEABLE UNIT.
